# SDR UALA2009083102737

- Difficulty date: August 28, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 78,304 hours, 12,598 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 186168
- Condition: Faulty
- Location: Audio System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AUDIO SELECTOR PANEL LIGHTING FAULTY.  CREW COMMENTS:  LIGHTS ON ALL SELECTOR SWITCHES ON CAPTS VHF PANEL ARE INOP.  2ND OBSERVER FLIGHT & SERVICE INTERPHONE SWITCHES INOP.  FLT INTERPHONE FROM FRONT TO COCKPIT DOES NOT WORK.  REPLACED CAPT AUDIO SELECTOR PANEL, OPS CHECK GOOD.
